Hi everyone, this is my first post on this forum.
My husband and I are TTC since a few months, but it's tricky for a few reasons. I have nearly-PCOS (borderline) and am overweight (losing it, but its slow). He is on medication that reduces his sex drive and makes it hard for him to actually ejaculate. So BD on every day during my fertile time is impossible for us, and it's impossible to even predict on which day that we try, he'll be able to ejaculate.
Anyway, this month, we DTD with "success" for him on Wednesday, when I had a faint line on my OPK and very egg-whitey mucus. Did it again on Saturday, but not "successful" for him, and the same again today. Poor DH! I wish I could help him more, but I know it's his medications that are doing it (Wednesday he forgot to take them, and it made all the difference). Yesterday (Sunday) I had two dark lines on the OPK, so I guess according to the kit I ovulated about today, which is 4 days after the "successful" BD. But by this morning my mucus was less plentiful and not all like egg whites.
So I'm hoping that the mucus is a better predictor of ovulation than the OPK, but I don't know if it is. If so, then maybe Wednesday was a good day to BD, and it doesn't matter so much that later attempts didn't work so well.
Sorry if this is too much information, btw. Don't know how else to ask my questions without mentioning all this stuff.
Anyway, can anyone answer the following questions for me:
- what are the chances of getting pregnant if BD 4 days before ovulation? Are they much worse than doing it the day before, or two days before?
- is egg-white mucus (Wednesday) a better prediction of ovulation than OPK (strongest Saturday), or should I assume that the OPK is more accurate, and Sunday was my day for ovulating?
- has anyone else worked out good strategies for BD when it's hard for the guy to get really excited or to ejaculate successfully? It isn't that he doesn't like me, so that's not the issue. The problem is the medication he's one, and I just don't know what we can do, because he might need to be on this medication (antidepressants, mood-stabilizer) for years. He's actually talking about quitting the meds, but I am not at all sure I think that's a good idea, as things were worse for both of us when his mood swings were a lot worse than now.